Heavy Snow, Wyoming
- When
- February 4, 11:00 PM EST to February 5, 6:00 PM EST
- Where
- Wyoming forecast zone
- Property damage
- $16,000
- Reported by
- Trained Spotter
- Coordinates
- 42.702, -78.224 (the zone’s center; the record gives no point)
An area of low pressure moved across Pennsylvania to the New Jersey coast and spread a general heavy snowfall across the entire region. The storm resulted in traffic slowdowns and the usual number of automobile accidents while driving in the hazardous weather conditions.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
An area of low pressure moved across Pennsylvania to the New Jersey coast and spread a general heavy snowfall across the entire region. The storm resulted in traffic slowdowns and the usual number of automobile accidents while driving in the hazardous weather conditions. Specific snowfall total included: 15 inches at Lockport; 14 inches at East Bloomfield, Phelps, Fulton and Walworth; 13 inches at Constableville, Rochester Airport, Geneva and Bennetts Bridge; 12 inches at Elma, Livonia and Minetto|11 inches at West Valley and Colden; 10 inches at Montezuma, Wales, Swormville, Hooker, Avon, Honeoye, Newark and West Monroe; 9 inches at Wellsville, Dunkirk, East Aurora, Buffalo, Sodus, Silver Springs and Franklinville; 8 inches at Alfred, Jamestown, Stafford, Lyndonville and Rushford; and |7 inches at Theresa.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Feb 4, 7:37 PM EST, 3 hours 23 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
737 PM EST TUE FEB 4 2014
.SYNOPSIS...
A LARGE WINTER STORM WILL CROSS JUST SOUTH OF NEW YORK TONIGHT
BRINGING WIDESPREAD SNOW TO WESTERN AND NORTH CENTRAL NEW YORK. THE
STORM WILL SHIFT TO THE NEW JERSEY COAST WEDNESDAY AFTERNOON WITH
SNOW GRADUALLY DIMINISHING THROUGH WEDNESDAY NIGHT. COLDER AIR WILL
ARRIVE ACROSS THE REGION THURSDAY AND FRIDAY WITH LAKE EFFECT SNOWS
DEVELOPING EAST OF THE GREAT LAKES AND TEMPERATURES REMAINING BELOW
NORMAL. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF SNOW SUNDAY AND
MONDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
REGIONAL RADAR OUT OF OH/PA INDICATES THAT THE INITIAL LEADING BAND
OF SNOW IS WORKING ITS WAY TOWARDS THE NY/PA BORDER ON SCHEDULE WITH
FEW IF ANY CHANGES NEEDED TO THE CURRENT FORECAST. EXPECT LIGHT SNOW
TO WORK ITS WAY INTO THE SOUTHERN TIER BY AROUND 10PM AND CONTINUE
TO SPREAD NORTH TO THE BUFFALO METRO AROUND OR JUST AFTER
MIDNIGHT...WITH ROCHESTER SEEING THE FLAKES BEGINNING TO FLY AROUND
AN HOUR OR SO AFTER THAT AS DEEPER MID-LEVEL CONVERGENCE MOISTURE
ADVECTS NORTHWARDS INTO THE AREA.
BUFKIT VERTICAL PROFILES SHOW INITIALLY THE PRIME SNOW GROWTH REGION
WILL BE CENTERED AROUND 15KT WITH A SIGNIFICANT AMOUNT OF LIFT AND
MOISTURE RESIDING BELOW THIS LEVEL. SNOW RATIOS FROM THE COBB METHOD
BASED ON THESE PROFILES SKEW SNOW CRYSTAL TYPE TO A DENSER/WETTER
AND RIMED NATURE SO HAVE AVERAGED A 9:1 RATIO FOR SNOW TOTALS
OVERNIGHT. THIS YIELDS ONLY ABOUT 2 TO 4 INCHES OF SNOW THROUGH
DAYBREAK. CLOUD COVER AND WARM ADVECTION WILL KEEP TEMPERATURES
OVERNIGHT NEARLY STEADY IN THE MID 20S.
ON WEDNESDAY THE STORM CENTER WILL TRANSFER FROM OHIO EAST ACROSS
PENNSYLVANIA TO THE NEW JERSEY COAST UNDER A MILLER TYPE-B SCENARIO.
THE TRACK OF THE 850MB LOW WILL REMAIN SOUTH AND EAST OF WESTERN AND
CENTRAL NEW YORK SO EXPECT THAT WE REMAIN IN THE COLD AIR WITH ALL
SNOW AND NO MIXED P-TYPE EXPECTED. ONCE THE STORM CENTER BEGINS
SHIFTING EAST OF OUR REGION WE WILL BEGIN TO SEE SNOW INTENSITY AND
SNOW RATIOS INCREASE UNDER COLD AIR ADVECTION. MESOSCALE MODELS EVEN
SUGGEST SOME MESOSCALE BANDING POSSIBLE TO THE SOUTH OF A
BUF-ROC-SYR LINE WHERE WRAP AROUND MOISTURE MEETS A NORTHEAST TO
SOUTHWEST ORIENTED JET ALONG A 925MB THERMAL GRADIENT. THIS IS
WHERE THE HIGHEST QPF AND LIFT WILL BE FOUND. HAVE FACTORED IN THESE
MESOSCALE MODELS WHEN DERIVING THE FORECAST QPF. THE FLOW OFF LAKE
ONTARIO WILL ALSO ADD A LAKE ENHANCEMENT COMPONENT ESPECIALLY
UPSLOPING IN THE HIGHER TERRAIN SOUTH OF THE THRUWAY. THE COLD
ADVECTION ALSO LOWERS THE SNOW GROWTH REGION DOWN BELOW 10KFT BY THE
AFTERNOON. INCREASED SNOW RATIOS TO 12:1 THROUGH THE MORNING THEN
15:1 THROUGH THE AFTERNOON. EXPECTING 5 TO 8 INCHES WITH LOCALLY
HIGHER AMOUNTS WHERE MESOSCALE BANDING SETS UP DURING THE DAYLIGHT
HOURS TOMORROW. TEMPERATURES WILL LINGER IN THE LOW TO MID 20S
THROUGH THE MORNING THEN FALL TOWARD THE TEENS BY THE LATE AFTERNOON
UNDER THEN COLD NORTHERLY FLOW.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STEADY LAKE ENHANCED SNOW WILL LAST THROUGH WEDNESDAY EVENING...WITH
THIS FURTHER ENHANCED BY A NORTHERLY UPSLOPE FLOW SOUTH OF LAKE
ONTARIO. BY WEDNESDAY EVENING THE SURFACE LOW WILL BE IN THE GULF OF
MAINE...WITH THE ASSOCIATED 500 MB TROF AXIS ACROSS EASTERN NEW
YORK. ONCE THIS TROF AXIS MOVES FURTHER EAST...SNOW WILL DIMINISH
CONSIDERABLY WITH DRIER AIR AND ONLY MARGINAL LAKE INDUCED
INSTABILITY. THIS SHOULD BRING ADDITIONAL 1 TO 3 INCHES SOUTH OF
LAKE ONTARIO ON WEDNESDAY NIGHT. WHAT IS LEFT OF THE LAKE EFFECT
BAND WILL SHIFT SOUTHEAST OF LAKE ONTARIO LATE WEDNESDAY NIGHT.
OTHERWISE THERE WILL JUST BE SCATTERED SNOW SHOWERS WITH LIGHT
ACCUMULATIONS. TEMPERATURES WILL DROP INTO THE TEENS AND SINGLE
DIGITS...DEPENDING ON HOW MUCH SKIES CLEAR. IN GENERAL...AREAS
OUTSIDE OF THE LAKE EFFECT SNOW AND CLOUDS WILL BE COLDER.
THE PATTERN WILL REMAIN RELATIVELY THE SAME FOR THE LATTER PART OF
THE WEEK. AT THE SURFACE...HIGH PRESSURE WILL RIDGE FROM THE NATIONS
MID-SECTION INTO OHIO AND PENNSYLVANIA. ALOFT THERE WILL BE A BROAD
TROF ACROSS THE NORTHEAST WITH SHORTWAVES EMBEDDED IN THIS FLOW.
MODEL CONSENSUS BRINGS A SIGNIFICANT SHORTWAVE ACROSS OUR REGION
THURSDAY NIGHT. 850 MB TEMPERATURES WILL BE AROUND -17C...WHICH IS
COLD ENOUGH TO SUPPORT A FAIRLY STEADY LAKE EFFECT BAND IN
COMBINATION WITH THIS SHORTWAVE. MODEL CONSENSUS SUGGESTS A WSW
FLOW...WHICH WOULD KEEP THE LAKE EFFECT BAND MAINLY BETWEEN
WATERTOWN AND THE TUG HILL. THE SHORTWAVE WILL QUICKLY EXIT
FRIDAY...WITH LOWERING EQUILIBRIUM LEVELS AND DIMINISHING LAKE
EFFECT SNOWS. THE STEADIEST SNOWS WILL ACCOMPANY THE UPPER LEVEL
SHORTWAVE WHICH IS LIKELY TO MOVE ACROSS OUR REGION THURSDAY NIGHT.
THIS COULD PRODUCE SOME DECENT STORM TOTALS AMOUNTS DUE TO THE
PROLONGED NATURE OF THE EVENT.
ELSEWHERE...EXPECT MAINLY FAIR WEATHER THROUGH THE PERIOD...OUTSIDE
OF FLURRIES WITH THE SHORTWAVE THURSDAY NIGHT. TEMPERATURES WILL BE
BELOW NORMAL...WITH HIGHS IN THE UPPER TEENS TO LOWER 20S ON
THURSDAY AND FRIDAY. EXPECT PARTIAL SUNSHINE BOTH DAYS...WITH MORE
SUN THE FURTHER SOUTH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL BRIEFLY RIDGE ACROSS THE REGION THROUGH
SATURDAY...WHICH WILL FINALLY BRING AN END TO LAKE EFFECT SNOWS WILL
WILL LINGER EAST OF LAKE ONTARIO INTO FRIDAY NIGHT. TEMPERATURES
WILL REMAIN ON THE COOL SIDE...WITH LOWS FRIDAY NIGHT IN THE SINGLE
DIGITS...AND HIGHS SATURDAY AVERAGING IN THE LOWER 20S.
LATER IN THE WEEKEND...THERE CONTINUES TO BE A LIKELIHOOD THAT A
STRONG STORM WILL DEVELOP...HOWEVER THE 00Z/12Z RUNS OF THE
GGEM/ECMWF CONTINUE TO TRACK THE MAIN AREA OF LOW PRESSURE WELL TO
OUR EAST. THE 12Z GFS CONTINUES TO BRING A STRONG LOW TO OUR
WEST...WHICH EVENTUALLY TRANSFERS ITS ENERGY TO THE COASTAL LOW. THE
MORE EASTWARD TRACK IS APPEARS MORE CLIMATOLOGICALLY FAVORABLE
CONSIDERING THE BAROCLINIC ZONE ALONG THE EASTERN SEABOARD. THERE
PROBABLY WILL BE SOME LIGHT SNOW WITH THE UPPER TROF SUNDAY AND
SUNDAY NIGHT...WITH THE HEAVY SNOW LIKELY TO BE TO OUR EAST AND
POSSIBLY OUT TO SEA. THIS SAID...AT THIS TIMEFRAME THERE STILL IS A
SMALL CHANCE THAT MODEL GUIDANCE WILL TREND BACK TO PREVIOUS
SOLUTIONS WHICH FORECAST A MORE SIGNIFICANT LOW FOR OUR REGION
SUNDAY NIGHT INTO MONDAY.
REGARDLESS OF LOW TRACK...ANOTHER SHOT OF COLD AIR WILL BUILD INTO
OUR REGION BEHIND THE EXITING LOW. THIS WILL BRING MORE COLD WEATHER
EARLY NEXT WEEK...WITH A CHANCE FOR LAKE EFFECT SNOW FROM LAKE
ONTARIO.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS CONTINUE TO PREVAIL ACROSS AREA TERMINALS THIS
EVENING...HOWEVER EXPECT CONDITIONS TO BEGIN TO DETERIORATE FROM 03Z
ONWARDS AS A BROAD BAND OF LIGHT TO MODERATE SNOW LIFTS FROM SOUTH
TO NORTH ACROSS THE FORECAST AREA IN ASSOCIATION WITH THE LEADING
EDGE OF A LARGE STORM SYSTEM MOVING UP THE OHIO VALLEY. EXPECT VSBYS
TO DETERIORATE INTO IFR RANGE...AROUND 2SM...ACROSS WESTERN NY FROM
03Z ONWARDS WITH CONDITIONS FURTHER DETERIORATING TO LIFR FROM
07-09Z ONWARDS AS THE AXIS OF DEEPEST MOISTURE WORKS ITS WAY ACROSS
THE AREA. MESOSCALE BANDING MAY RESULT IN AREAS OF VLIFR IN +SN
ACROSS THE SOUTHERN TIER AND FINGER LAKES...PARTICULARLY BETWEEN
09-15Z.
THE LOW CENTER WILL TRACK ACROSS PA DURING THE DAY ON
WEDNESDAY...HOWEVER WIDESPREAD LIGHT TO MODERATE SNOW WILL PERSIST
ACROSS THE AREA AS IT WILL CONTINUE TO BE UNDER THE INFLUENCE OF
WRAP-AROUND MOISTURE...WITH ADDITIONAL UPSLOPE ENHANCEMENT AS WINDS
BACK AROUND TO THE NORTH DURING THE AFTERNOON. AS SUCH...EXPECT IFR
CONDITIONS TO PERSIST ACROSS AREA TERMINALS THROUGH THE REST OF THE
FORECAST PERIOD. THE ONE EXCEPTION WILL BE KART...WHICH SHOULD SEE
IMPROVEMENT AT LEAST TO MVFR TOWARDS THE END OF THE FORECAST PERIOD
AS WINDS BACK AROUND TO THE NORTH.
OUTLOOK...
WEDNESDAY NIGHT...MVFR SOUTH OF LAKE ONTARIO WITH IFR POSSIBLE
ACROSS HIGHER ELEVATIONS...MAINLY VFR ELSEWHERE.
THURSDAY THROUGH SATURDAY...MAINLY VFR...WITH POSSIBLE IFR/MVFR IN
LAKE EFFECT SNOW SHOWERS EAST OF LAKE ONTARIO.
SUNDAY...A CHANCE OF SNOW WITH MVFR POSSIBLE.
&&
.MARINE...
A SURFACE LOW WILL LIFT NORTH INTO THE OHIO VALLEY TONIGHT WITH
NORTHEAST WINDS INCREASING. THE BRISK NORTHEAST WINDS WILL BACK TO THE
NORTH NORTHWEST LATE WEDNESDAY INTO WEDNESDAY NIGHT AS THE LOW MOVES
OFF THE SOUTHERN NEW ENGLAND COAST. THIS WILL RESULT IN SMALL CRAFT
ADVISORY LEVEL CONDITIONS ALONG THE SOUTH OF SHORES OF LAKE ONTARIO
LATE TONIGHT THROUGH A GOOD PART OF WEDNESDAY NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM EST WEDNESDAY FOR
NYZ007.
WINTER STORM WARNING FROM 1 AM TO 7 PM EST WEDNESDAY FOR
NYZ005-006-008.
WINTER STORM WARNING UNTIL 10 PM EST WEDNESDAY FOR NYZ001>004-
010-011-013-014.
WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR NYZ012-
019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 4 AM EST THURSDAY
FOR LOZ043-044.
SMALL CRAFT ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT FOR LOZ042.
&&
SYNOPSIS...SMITH
NEAR TERM...SMITH/WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...APFFEL/SMITHHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 538 AM EST TUE FEB 4 2014 NYZ005-051045- NORTHERN CAYUGA- 538 AM EST TUE FEB 4 2014 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>004-010-011-013-014-051045- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-LIVINGSTON- ONTARIO- 538 AM EST TUE FEB 4 2014 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019>021-085-051045- WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 538 AM EST TUE FEB 4 2014 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-051045- JEFFERSON- 538 AM EST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. MODERATE TO HEAVY LAKE EFFECT SNOW IS POSSIBLE THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-008-051045- OSWEGO-LEWIS- 538 AM EST TUE FEB 4 2014 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. MODERATE TO HEAVY LAKE EFFECT SNOW IS POSSIBLE THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-051045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 538 AM EST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The national radar mosaic for the moment the first event began.
15 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2014Every state in 2014This day in weather historyWarnings in New York, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503897, 503899, 503900, 503902, 503903, 503904, 503906, 503907, 503916, 503918, 503921, 503922, 503908, 503910, 503913.